My mother in law is nearing the end of her first year of taking Reclast Infusion. She is scheduled to get her second one next week. She has been experiencing numbness in her feet and legs that have moved all the way to her hips in the last few weeks. Could this be a side effect from Reclast?
Has she spoken to her physician about this? Does she have any trouble holding her bladder or bowels? Sometimes progessive numbness in the lower body can indicate cauda equina syndrome which comes from the nerves in her back. She needs to be evaluated by her physician immediately.
- Reclast Information for Consumers
- Reclast Information for Healthcare Professionals (includes dosage details)
- Side Effects of Reclast (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2010 • 2 answers
Posted 30 Aug 2011 • 1 answer
Posted 27 Dec 2011 • 4 answers
Posted 15 Apr 2014 • 1 answer
I had severe side effects from taking Tramadol for a long period of time for a hip infection. It has
Posted 7 Jun 2016 • 0 answers